# SDR QXEA9900531

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - RIGHT-HAND WING TIP UPPER ANCHOR NUT LAND CRACKED.  REPAIRED IAW DHC-8 RD 8-57-1331, CONAIR EO 2223 AND HORIZON AIR EA 9-57-403.
